11-07-2005, 10:16 AM #1
alright, i am taking 40mg tamoxin citrate everday in a test E 500mg per week cycle. my nipples are still a little itchy and a little sensative, should i bump up the tamox? my gut tells me yes, but is there any guys who use 60mg of nolva throughout an entire cycle? am i really this sensative to gyno?
11-07-2005, 10:22 AM #2
bump it up to 80 till symptoms go away
11-07-2005, 10:24 AM #3
11-07-2005, 10:35 AM #4
11-07-2005, 11:48 AM #5Originally Posted by farrebarre
11-07-2005, 12:09 PM #6
ive already bumped to 80. then down to 20. now i gotta go back up to 80! this is gettin pricey! but i should be fine then?
11-07-2005, 12:19 PM #7
Lego, maybe you could try some l-dex? .25mg ED to start with. See how that improves it?
11-07-2005, 12:23 PM #8Originally Posted by MatrixGuy
LiquiDex (Anastrozole) is not a steroid . It is a anti-aromitase that is used by many body builders to help prevent bloating (edema) and Gynecomastia (bitch tit) associated with the use of testosterone and androgens. It can be used in place of Nolvadex ,Clomid, etc. Bodybuilders are using around .25mg to 1mg per day or .5mg to 1mg every other day and are having good success with it.The FDA approved uses are for the treatment of breast cancer in post-menopausal women with disease progression following tamoxifen therapy
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)